# SDR 98ZZZX1929

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93088
- Make and model: Cessna 152
- Aircraft serial: 15285398
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Part number: 071330481
- Condition: Failed
- Location: Stall System
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER A TRAINING FLIGHT, IT WAS REPORTED THE STALL WARNING HORN SOUNDED IN LEVEL FLIGHT.  ON LANDING APPROACH, TONE CHANGED TO HIGHER PITCH (NORMAL STALL WARNING HORN).  WHEN MECHANIC BLEW INTO WING STALL WARNING OPENING, HORN WOULD SOUND.  IT ALSO SOUNDED WHEN SUCTION WAS APPLIED.  NEW HORN INSTALLED.  IT FAILED THE SAME WAY DURING THE FIRST FLIGHT AFTER INSTALLATION.
